Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 98, NWS Buffalo, NY

November 2, 2017

NWS Buffalo, NY issued this small craft advisory at Nov 2, 2017, 1:50 PM EDT. It took effect at Nov 3, 2017, 11:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2017, 1:50 PM EDT (17:50 UTC)
In effect from
Nov 3, 2017, 11:00 AM EDT
Expired
Nov 4, 2017, 2:00 AM EDT
In force
15 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

063 
WHUS71 KBUF 021750
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
150 PM EDT THU NOV 2 2017

LOZ043-044-030300-
/O.NEW.KBUF.SC.Y.0098.171103T1500Z-171104T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
150 PM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 2 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 2 AM EDT
SATURDAY.

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-030300-
/O.EXT.KBUF.SC.Y.0097.000000T0000Z-171103T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
150 PM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-030300-
/O.EXT.KBUF.SC.Y.0097.000000T0000Z-171104T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
150 PM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS BECOMING NORTHWEST.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
8 follow-up statements
839 
WHUS71 KBUF 022044
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
444 PM EDT THU NOV 2 2017

LEZ040-041-022145-
/O.CAN.KBUF.SC.Y.0097.000000T0000Z-171103T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
444 PM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

LOZ045-030445-
/O.CON.KBUF.SC.Y.0097.000000T0000Z-171104T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
444 PM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-030445-
/O.CON.KBUF.SC.Y.0098.171103T1500Z-171104T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
444 PM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO
2 AM EDT SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
868 
WHUS71 KBUF 030454
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1254 AM EDT FRI NOV 3 2017

LOZ045-031300-
/O.CON.KBUF.SC.Y.0097.000000T0000Z-171104T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1254 AM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-031300-
/O.CON.KBUF.SC.Y.0098.171103T1500Z-171104T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1254 AM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 2 AM EDT SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
079 
WHUS71 KBUF 030828
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
428 AM EDT FRI NOV 3 2017

LOZ045-031630-
/O.CON.KBUF.SC.Y.0097.000000T0000Z-171104T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
428 AM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-031630-
/O.CON.KBUF.SC.Y.0098.171103T1500Z-171104T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
428 AM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 2 AM EDT SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
776 
WHUS71 KBUF 031533
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1133 AM EDT FRI NOV 3 2017

LOZ045-032345-
/O.CON.KBUF.SC.Y.0097.000000T0000Z-171104T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1133 AM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-032345-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-171104T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1133 AM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
662 
WHUS71 KBUF 031737
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
137 PM EDT FRI NOV 3 2017

LOZ042-040145-
/O.EXB.KBUF.SC.Y.0098.000000T0000Z-171104T0000Z/
/O.NEW.KBUF.SC.Y.0099.171104T1600Z-171105T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
137 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON EDT SATURDAY TO 1 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM NOON EDT SATURDAY TO
1 AM EST SUNDAY.

* WINDS...NORTHWEST 15 TO 20 KNOTS THROUGH THIS EVENING. EAST 20
  TO 25 KNOTS SATURDAY AFTERNOON AND SATURDAY NIGHT.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-040145-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-171104T0600Z/
/O.NEW.KBUF.SC.Y.0099.171104T1900Z-171105T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
137 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM EDT SATURDAY TO 1 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 3 PM EDT SATURDAY TO 1 AM EST
SUNDAY.

* WINDS...NORTHWEST 15 TO 25 KNOTS THROUGH THIS EVENING. EAST 15 
  TO 20 KNOTS SATURDAY AFTERNOON AND SATURDAY NIGHT.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-040145-
/O.CON.KBUF.SC.Y.0097.000000T0000Z-171104T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
137 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-040145-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-171104T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
137 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
871 
WHUS71 KBUF 032336
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
736 PM EDT FRI NOV 3 2017

LOZ042-040745-
/O.EXT.KBUF.SC.Y.0098.000000T0000Z-171104T0300Z/
/O.CON.KBUF.SC.Y.0099.171104T1600Z-171105T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
736 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON EDT SATURDAY
TO 1 AM EST SUNDAY...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-040745-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-171104T0600Z/
/O.CON.KBUF.SC.Y.0099.171104T1900Z-171105T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
736 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM EDT SATURDAY
TO 1 AM EST SUNDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-040300-
/O.CON.KBUF.SC.Y.0097.000000T0000Z-171104T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
736 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-040600-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-171104T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
736 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
654 
WHUS71 KBUF 040232
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1032 PM EDT FRI NOV 3 2017

LOZ042-041045-
/O.CAN.KBUF.SC.Y.0098.000000T0000Z-171104T0300Z/
/O.CON.KBUF.SC.Y.0099.171104T1600Z-171105T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1032 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON EDT SATURDAY
TO 1 AM EST SUNDAY...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-040345-
/O.CAN.KBUF.SC.Y.0097.000000T0000Z-171104T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1032 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES WILL CONTINUE TO DIMINISH OVERNIGHT.


$$

LOZ043-041045-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-171104T0600Z/
/O.CON.KBUF.SC.Y.0099.171104T1900Z-171105T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1032 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM EDT SATURDAY
TO 1 AM EST SUNDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-040600-
/O.CON.KBUF.SC.Y.0098.000000T0000Z-171104T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1032 PM EDT FRI NOV 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WINDS...NORTH 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
860 
WHUS71 KBUF 040540
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
140 AM EDT SAT NOV 4 2017

LOZ043-041345-
/O.EXP.KBUF.SC.Y.0098.000000T0000Z-171104T0600Z/
/O.CON.KBUF.SC.Y.0099.171104T1900Z-171105T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
140 AM EDT SAT NOV 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM EDT THIS
AFTERNOON TO 1 AM EST SUNDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-040645-
/O.EXP.KBUF.SC.Y.0098.000000T0000Z-171104T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
140 AM EDT SAT NOV 4 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS
MORNING...

$$

LOZ042-041345-
/O.CON.KBUF.SC.Y.0099.171104T1600Z-171105T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
140 AM EDT SAT NOV 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON EDT TODAY TO
1 AM EST SUNDAY...

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 2, 10:28 AM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Nov 2, 10:28 AM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1028 AM EDT Thu Nov 2 2017

.SYNOPSIS...
A warm front will finish pushing north of our area today...with
leftover showers ending from southwest to northeast and notably
warmer air overspreading the region in its wake. A cold front will
then take aim on our region for late tonight and early Friday with
another round of moderately heavy rain showers. Temperatures will
lower to near normal in the wake of the front Friday and Saturday...
then as we warm up again during the second half of the weekend...
unsettled weather will return.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1030 am...regional surface analysis shows the surface warm
front draped from Georgian Bay southeastward to the North Country.
While fairly widespread showers still persist out ahead of and
along the front...the shower activity within the burgeoning warm
sector is (as expected) rapidly diminishing from southwest to
northeast...with only very widely scattered activity already noted
from the western Finger Lakes westward.

Through the rest of the day the warm front will continue to push
northeastward and out of our region...with the showers continuing to
wind down from southwest to northeast following its passage...with
these ending last across the North Country due to both orographic
effects and the closer proximity of the departing boundary. With
our area becoming increasingly entrenched in the burgeoning warm
sector...temperatures this afternoon will climb well above normal.
850 mb temps will climb to around 10 C...and this will easily
support afternoon max temps in the low to mid 60s F...which will
be at LEAST 10 deg f above normal.

While fair weather will be found across the vast majority of the
region this evening...conditions will deteriorate as we push through
the overnight. The second frontal boundary (alluded to in the opening
sentence of this section) will take aim on our forecast area...and
this will result in another round of fairly substantial shower
activity. Since the cold front will be chock full of waves...it will
progress quite slowly from southern Ontario across our region late
tonight into Friday morning. Deep lift will be found along and just
behind the ana-style cold front...with the primary source of lift
coming from frontogenetic forcing. Forecast rainfall for the
overnight will range from a half to three quarters of an inch over
the Niagara Frontier and North Country...to just a few hundredths
over Allegany County. The latter will pick up the bulk of their
rainfall Friday morning.

A 45 to 50 knot low level jet proceeding the front tonight should
remain largely aloft...but given the lack of a significant
inversion...its likely that a portion of these winds could mix to
the surface. This will especially be the case across the higher
terrain. Temperatures will remain well above normal...as the strong
southerly flow ahead of the front will not allow temperatures to
drop out of the 50s.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
Band of rain showers will push across the area Friday morning with
the passage of a cold front. Very marginal lapse rates and weak
elevated instability does not appear enough to warrant mention of
thunder. Rainfall amounts will average a quarter to a half inch.
Behind the cold front, clouds will likely linger Friday afternoon as
cooler air crosses the lakes. Moderate cold advection on Friday will
force steady or slowly falling temperatures in the lower to mid 50s.

There will be as period of dry weather Friday night into Saturday as
high pressure pushes east across southern Canada and ridges
southward across New York state. High pressure moves to the east
later Saturday setting the stage for the onset of warm air advection
precipitation to push into western New York by Saturday evening.

Persistent warm air advection, passage of a mid-level shortwave and
sufficient moisture will increasing precipitation chances Saturday
night into Sunday. The precipitation may briefly ease Sunday,
probably during the afternoon as both lift and forcing weaken.
However, the approach and eventual passage of a cold front Sunday
night will bring another round of precipitation.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
Categorical Pops Monday morning ahead of the cold front passage.
Cold air within an upper level trough over the region Tuesday and
Tuesday night may bring a few rain/wet snow showers. On Wednesday
the next weather system may remain just to our south within a zonal
flow, and for now will have a dry forecast.

Warmest temperatures this period will be Sunday, Sunday night and
Monday ahead of the cold front. Highs both Sunday and Monday will
near the lower 60s, while overnight lows Sunday night remain mild in
the 50s. Cooler air then returns Monday night behind the cold front.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
As of 1430Z...regional surface analysis shows the surface warm front
draped from Georgian Bay southeastward to the North Country. While
fairly widespread showers still persist out ahead of and along the
front...the shower activity within the burgeoning warm sector is (as
expected) rapidly diminishing from southwest to northeast...with
only very widely scattered activity already noted from the western
Finger Lakes westward.

Through the rest of the day the warm front will continue to push
northeastward and out of our region...with the showers continuing to
wind down from southwest to northeast following its passage. In
tandem with the trend toward drier weather...flight conditions will
also improve to VFR across the bulk of the lower elevations...and
the upper half of the MVFR range across the higher terrain.

While generally fair weather will be found across the region this
evening...an approaching cold front will once again lead to
deteriorating conditions. VFR to MVFR cigs at the start of the night
will lower to MVFR to IFR with moderately heavy rain showers
expected after 09z.

Outlook...
Friday...MVFR with showers early, then improvement to VFR.
Saturday...VFR.
Sunday and Monday...MVFR with showers likely.

&&

.MARINE...
Small craft advisories will remain in place through at least midday
for Lake Erie and the eastern end of Lake Ontario...as relatively
strong winds will accompany the passage of a warm front.

As we make our way through the afternoon...the front will push north
of Lake Ontario. While this will encourage winds and waves to
subside below small craft advisory criteria...the southerly flow
ahead of an approaching cold front tonight will keep conditions a
little choppy...particularly near the Thousand Islands region. The
roughest conditions will be focused in Canadian waters.

In the wake of the front...moderate northwesterlies will become
established over the Lower Great Lakes on Friday. While conditions
should not reach SCA criteria...the northwest flow could generate
some choppy conditions...especially on Lake Ontario between Thirty
Mile Point and Mexico Bay.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 5 PM EDT this afternoon for LEZ040-
         041.
         Small Craft Advisory until 2 PM EDT this afternoon
         for LOZ045.

&&

SYNOPSIS...JJR/RSH
NEAR TERM...JJR/RSH
SHORT TERM...TMA
LONG TERM...THOMAS/TMA
AVIATION...JJR/RSH
MARINE...RSH
Hazardous weather outlook, Nov 2, 5:25 AM EDT, 8 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
525 AM EDT Thu Nov 2 2017

NYZ001>008-010>014-019>021-085-030930-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
525 AM EDT Thu Nov 2 2017

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-030930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
525 AM EDT Thu Nov 2 2017

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.